Hair loss due to hashimoto thyroidI am a 30 year old female, four months back detected with hashimoto thyroid and am on 75 mcg of synthroid. Now since the time I started taking synthroid I notice a rapid loss of hair. My hair are thinning and I can see patches too. I read somewhere that hair loss is a side effect of synthroid. Is there any homeopathic medicine which can stop hair loss. I really need help desperately. thanks
hypothyroidpatient on 2005-08-25
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.